# SDR CA010219002

- Difficulty date: December 8, 2000
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 6,471 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 076004001
- Condition: Broken
- Location: Gearbox
- Part time: 129 hours
- Component: Gearbox, BP252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE HEARD WHILE TURNING ROTOR BACKWARDS DURING MAINTENANCE.
